zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Linearization of analytic and non-analytic germs of diffeomorphisms of $(\Bbb C,0)$. (English) Zbl 0997.37017
The authors study Siegel’s center problem on the linearization of germs of diffeomorphisms in one complex variable. They first study the cases when the linearization operator is formal or analytic, and then give sufficient conditions for this operator to belong to a certain algebra of ultradifferentiable functions that includes the Gevrey functions. In the analytic case they give a direct proof (not using renormalization) of {\it J.-C. Yoccoz}’s result [Small divisors in dimension one (French), Astérisque 231, 3-88 (1995; Zbl 0836.30001)] on the optimality of the estimates obtained using the majorant series method. In the ultradifferentiable case they show that Bryuno’s generalization of the Diophantine condition is sufficient for the linearization to belong to the same class as the germ. If the linearization is less regular than the germ, the authors obtain new conditions weaker than the Bryuno condition.

MSC:
37F50Small divisors, rotation domains and linearization; Fatou and Julia sets
37F25Renormalization
37G05Normal forms
30C99Geometric function theory
WorldCat.org
Full Text: Link Numdam EuDML
References:
[1] BRJUNO (A.D.) . - Analitycal Form of Differential Equations , Trans. Moscow Math. Soc., t. 25, 1971 , p. 131-288. MR 51 #13365 | Zbl 0272.34018 · Zbl 0272.34018
[2] CARLETTI (T.) . - The Lagrange Inversion Formula on Non-Archimedean Fields , preprint, 1999 .
[3] DAVIE (A.M.) . - The Critical Function for the Semistandard Map , Nonlinearity, t. 7, 1990 , p. 21-37. MR 95f:58067
[4] DUVERNEY (D.) . - U-Dérivation , Annales de la Faculté des Sciences de Toulouse, vol II, 3, 1993 . Numdam | MR 94m:12008 | Zbl 0803.12003 · Zbl 0803.12003 · doi:10.5802/afst.769 · numdam:AFST_1993_6_2_3_323_0 · eudml:73324
[5] GRAMCHEV (T.) , YOSHINO (M.) . - WKB Analysis to Global Solvability and Hypoellipticity , Publ. Res. Inst. Math. Sci. Kyoto Univ., t. 31, 1995 , p. 443-464. Article | MR 96m:35048 | Zbl 0842.35021 · Zbl 0842.35021 · doi:10.2977/prims/1195164049 · http://minidml.mathdoc.fr/cgi-bin/location?id=00259370
[6] GRAMCHEV (T.) , YOSHINO (M.) . - Rapidly Convergent Iteration Method for Simultaneous Normal Forms of Commuting Maps , preprint, 1997 .
[7] HERMAN (M.R.) . - Proc. VIII Int. Conf. Math. Phys. Mebkhout Seneor Eds. World Scientific , 1986 , p. 138-184.
[8] HARDY (G.H.) , WRIGHT (E.M.) . - An Introduction to the Theory of Numbers , 5th ed. - Oxford Univ. Press. · Zbl 0020.29201
[9] LOCHAK (P.) . - Canonical Perturbation Theory via Simultaneous Approximation , Russ. Math. Surv., t. 47, 1992 , p. 57-133. MR 94f:58110 | Zbl 0795.58042 · Zbl 0795.58042 · doi:10.1070/RM1992v047n06ABEH000954
[10] MARMI (S.) , MOUSSA (P.) , YOCCOZ (J.-C.) . - The Brjuno Functions and Their Regularity Properties , Comm. Math. Physics, t. 186, 1997 , p. 265-293. MR 98e:58137 | Zbl 0947.30018 · Zbl 0947.30018 · doi:10.1007/s002200050110
[11] SIEGEL (C.L.) . - Iteration of Analytic Functions , Ann. Math., t. 43, 1942 , p. 807-812. MR 4,76c | Zbl 0061.14904 · Zbl 0061.14904 · doi:10.2307/1968952
[12] YOCCOZ (J.-C.) . - Théorème de Siegel, polynômes quadratiques et nombres de Brjuno , Astérisque, 231, 1995 , p. 3-88. MR 96m:58214